MAUDE Adverse Event Report: SYNTHES GMBH 2.5NM TORQUE LIMITING NUT DRIVER; SCREWDRIVER

SYNTHES GMBH 2.5NM TORQUE LIMITING NUT DRIVER; SCREWDRIVER
Model Number 03.615.040
Medical Device Problem Code Calibration Problem (2890)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during evaluation, the repair technicians found this device failed calibration.Issue was found during testing at service and repair.No further information is available.This report is for a 2.5nm torque limiting nut driver.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Nitial reporter is a synthes employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: h3, h6: a service history review (shr) was performed on the serviceable device and it was found that the device was manufactured on 11 december 2017.A manufacturing related potential cause was not suspected, therefore, no manufacturing record evaluation is required.Service & repair history: the previous service event for part number 03.615.040 with lot number(s) h305973-14 has been reviewed.The customer called in a service request for this item for this device failed calibration.The item was previously returned for service due to recalibrate tested high.The previous service condition of recalibrate tested high is not relevant to the current complained issue of this device failed calibration.The manufacture date of this item is 11 december 2017.The service history review is unconfirmed.Service and repair evaluation: it was reported that during evaluation the repair technicians found that this device 03.615.040, 2.5nm torque limiting nut driver failed calibration.Issue was found during testing at service and repair.The repair technician reported that the device failed high torque during evaluation.The device maximum peak was lower than the accepted torque range.The item will be repaired and will be returned to the customer upon completion of the service and repair process.Finalized service record will be archived.The evaluation was confirmed.The device was deemed serviceable and will be returned to the customer, no design or manufacturing issues were identified therefore it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.5NM TORQUE LIMITING NUT DRIVER
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key15446473
Report Number8030965-2022-07034
Device Sequence Number11944353
Product Code HXX
UDI-Device Identifier10705034715339
UDI-Public(01)10705034715339
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.615.040
Device Catalogue Number03.615.040
Device Lot NumberH305973-14
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/25/2022
Supplement Date Received by Manufacturer10/06/2022
Initial Report FDA Received Date09/19/2022
Supplement Report FDA Received Date10/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/11/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown